Title: The fluctuation theorem as a Gibbs property
Authors: Maes, Christian # ×
Issue Date: Apr-1999
Publisher: Kluwer academic/plenum publ
Series Title: Journal of statistical physics vol:95 issue:1-2 pages:367-392
Abstract: Common ground to recent studies exploiting relations between dynamical systems and nonequilibrium statistical mechanics is. so we argue, the standard Gibbs formalism applied on the level of space-time histories. The assumptions (chaoticity principle) underlying the Gallavotti Cohen fluctuation theorem make it possible, using symbolic dynamics, to employ the theory of one-dimensional lattice spin systems. The Kurchan and Lebowitz Spohn analysis of this fluctuation theorem for stochastic dynamics can be restated on the level of the space-time measure which is a Gibbs measure for an interaction determined by the transition probabilities. In this note we understand the fluctuation theorem as a Gibbs property. as it follows from the very definition of Gibbs state. We give a local version of the fluctuation theorem in the Gibbsian contest and we derive from this a version also fur some class of spatially extended stochastic dynamics.
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science